Polynomial approximation on polytopes

Totik Vilmos: Polynomial approximation on polytopes.
Memoirs of the American Mathematical Society, 232 (1090). AMS, Providence, Providence. (2014) ISBN 978-1-4704-1666-9

[thumbnail of rnpol.pdf] Text
rnpol.pdf - Submitted Version
Closed access: Repository staff only

Download (539kB)
Item Type: Book
Date: 2014
Volume: 232
Number: 1090
Number of Pages: 112
ISBN: 978-1-4704-1666-9
Publisher: AMS, Providence
Place of Publication: Providence
Faculty/Unit: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2808404
Date Deposited: 2015. Jan. 16. 12:18
Last Modified: 2019. Mar. 22. 09:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4650

Actions (login required)

View Item View Item


Downloads per month over past year